# SDR ASAA2020032432522

- Difficulty date: March 23, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 16,451 hours, 5,147 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 473F28
- Condition: Failed
- Location: Cockpit
- Part time: 16,448 hours, 5,145 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WXR RANGE DISAGREE & FAILED TEST. GROUNDED - YES. PERFORMED WXR BITE TEST; -4, +2, +3 FAULT CODES SHOWN. RE-RACKED WXR R/T, AS PRECAUTIONARY, REMOVED AND REPLACED WXR CONTROL PANEL. OPS TEST GOOD. GROUND FUNCTIONAL TEST PASSED. REF B737-900 FIM 34-43 TASK 816 AND FIM 34-43 TASK 807.
